# SDR FDEA201711013120

- Difficulty date: November 1, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR MOST HINGE SECTION ON FUSELAGE SIDE FOUND FWD 12EA HINGE LOBE HOLES WORN EXCEEDED LIMITS AT STA 635 -STA 652. HOLES REWORKED AND FOUND NR 1 - NR 7 HOLES EXCEED LIMIT AS PER SRM 52-30-16-1A FIGURE 101, NR 1 EXISTING HOLES DIA 0.452''-0.455''. NR 2 - NR 7 EXISTING HOLES DIA 0.451'' - 0.455'', NR 8 - NR 12 EXISTING HOLE: DIA 0.4035'', NR 1 - NR 7 FINAL HOLE DIA 0.491'', NR 8 - NR 12 FINAL HOLE: DIA 0.459'', MAXIMUM ALLOWABLE HOLE: 0.462'' REPAIR BUSHINGS (12EA) FABRICATED AND INSTALLED AS PER EA 1-5310-T0336250 PART 1 STEP 2 AND STEP 5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
